# SDR EISA2000039

- Difficulty date: March 25, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 69553583
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS 30 DEGREES SELECTED GOT INTERMITTENT WARNING HORN.  EXECUTED GO AROUND.  LANDING GEAR HANDLE WOULD NOT GO UP.  PERFORMED ABNORMAL AIR/GROUND SENSOR FAILURE CHECKLIST, THEN LANDED.  REMOVED AND REPLACED LANDING GEAR SENSOR LINKAGE ASSEMBLY IAW 32-09-221. OPERATIONS CHECK NORMAL IAW MM 32-61-0.  (M)
